Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 150, NWS Springfield, MO

May 29, 2015Texas County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 29, 2015, 6:20 PM CDT for Texas County, Missouri. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2015, 6:20 PM CDT (23:20 UTC)
Expired
May 29, 2015, 7:00 PM CDT
In force
40 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Texas County, MO

The radar

The Springfield radar (KSGF), 143 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 535 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
535 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

585 
WUUS53 KSGF 292320
SVRSGF
MOC215-300000-
/O.NEW.KSGF.SV.W.0150.150529T2320Z-150530T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
620 PM CDT FRI MAY 29 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 700 PM CDT

* AT 618 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES SOUTH OF
  RAYMONDVILLE...AND MOVING NORTH AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  RAYMONDVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
SOUTHWEST MISSOURI.

LAT...LON 3705 9173 3705 9199 3736 9195 3735 9165
      3733 9165
TIME...MOT...LOC 2321Z 187DEG 22KT 3713 9184

HAIL...1.00IN
WIND...60MPH

$$

HATCH
1 follow-up statement
995 
WWUS53 KSGF 292329
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
629 PM CDT FRI MAY 29 2015

MOC215-300000-
/O.CON.KSGF.SV.W.0150.000000T0000Z-150530T0000Z/
TEXAS MO-
629 PM CDT FRI MAY 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL TEXAS
COUNTY UNTIL 700 PM CDT...

AT 626 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF
RAYMONDVILLE...AND MOVING NORTH AT 25 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
RAYMONDVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
SOUTHWEST MISSOURI.

LAT...LON 3708 9172 3708 9199 3736 9195 3735 9165
      3733 9165
TIME...MOT...LOC 2329Z 187DEG 22KT 3718 9183

HAIL...1.50IN
WIND...60MPH

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:58 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, May 29, 3:58 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 PM CDT Fri May 29 2015

.SHORT TERM...(This Evening through Saturday)
Issued at 329 PM CDT FRI MAY 29 2015

Low topped subtropical convection, some supercells, has developed
in moderate instability along the eastern edge (and points east)
of an area of rain and thunderstorms ahead of an advancing
shortwave over eastern OK. Rotation seems to be maximized
along/just north of a w-e oriented front that extends from the
three state OK/AR/MO border into south central MO near KUNO. 0-3km
helicity is fairly good 150-200 m2/s2 while low level 0-1km is
weaker, but the boundary is likely helping to augment lower level
rotation a bit. Storm rotation has been more prominent/persistent
in mid levels and less so closer to the sfc. Will maintain a close
met-watch on storms over southern MO.

Rainfall is the next concern. Efficient rainfall has occurred in
the high PWAT environment and lift will be aided by the shortwave
moving through the region early tonight. Rainfall of an inch or two
over the next 6-10 hours will be elevated the flood risk, especially
where locally heavy rain/cell training occurs.

The overall forecast trend is to move the heavier rain east of the
region more quickly and will taper off to rain/drizzle on Saturday
with cool temperatures.

.LONG TERM...(Saturday Night through Friday)
Issued at 329 PM CDT FRI MAY 29 2015

The shortwave moves east of the area with broad upper level
ridging moving into the Plains early next week, then through our
area by Wed-Thu. Trend has been to hold back western troughing a
bit with upper level ridging remaining over the central CONUS.
Looks like a dry period for much of next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 1239 PM CDT FRI MAY 29 2015

The storm system in place over the Ozarks will move slowly if at
all east into tonight as at combination of ample moisture,
instability and an area of low pressure combines to bring
additional rounds of rainfall to the region. The depth of the
moisture will bring MVFR to IFR ceilings and visibilities to the
region through Saturday morning. Some terminals may potentially
see LIFR conditions for brief periods if heavy rain moves over
location.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Saturday evening FOR MOZ066-068>070-
     077>082-088>098-101>106.

KS...FLASH FLOOD WATCH through Saturday evening FOR KSZ073-097-101.

&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...Hatch
Hazardous weather outlook, May 29, 2:39 PM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
239 PM CDT FRI MAY 29 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-301945-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
239 PM CDT FRI MAY 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

SCATTERED THUNDERSTORMS WILL GRADUALLY BECOME MORE NUMEROUS THIS
AFTERNOON AS ACTIVITY MOVES NORTH FROM OKLAHOMA AND ARKANSAS.
INITIALLY DISCREET CELLS NEAR A WARM FRONT HAVE SHOWN ROTATION
AND A BRIEF TORNADO OR DAMAGING WINDS IS POSSIBLE PARTICULARLY
OVER FAR SOUTHWEST MISSOURI. SMALL HAIL WILL ALSO BE POSSIBLE WITH
STRONGER STORMS.

AN APPROACHING COLD FRONT ALONG WITH AN UPPER LEVEL DISTURBANCE
WILL ALSO AID IN THE DEVELOPMENT OF HEAVY RAINFALL LATE THIS
AFTERNOON AND TONIGHT OVER A LARGE PORTION OF THE AREA. FLOODING
WILL BE POSSIBLE WHERE PROLONGED HEAVY RAINFALL RATES OCCUR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RAIN AND THUNDERSTORMS WILL CONTINUE EARLY SATURDAY...BEFORE
ENDING FROM NORTHWEST TO SOUTHEAST.

THUNDERSTORM CHANCES WILL INCREASE AGAIN ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OVER FAR SOUTHWEST
MISSOURI.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Special weather statement, May 29, 4:57 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 PM CDT FRI MAY 29 2015

MOZ092-292230-
WRIGHT MO-
457 PM CDT FRI MAY 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WRIGHT COUNTY UNTIL 530
PM CDT...

AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MANSFIELD...OR 8 MILES NORTH OF AVA...MOVING
NORTHEAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE HARTVILLE AND MANSFIELD.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
SOUTHWEST MISSOURI.

LAT...LON 3730 9260 3726 9232 3710 9243 3706 9251
      3707 9269
TIME...MOT...LOC 2158Z 213DEG 21KT 3708 9259

HATCH
Special weather statement, May 29, 5:23 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
523 PM CDT FRI MAY 29 2015

MOZ082-096-097-292300-
DOUGLAS MO-HOWELL MO-TEXAS MO-
523 PM CDT FRI MAY 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOUGLAS...
NORTHWESTERN HOWELL AND SOUTHERN TEXAS COUNTIES UNTIL 600 PM CDT...

AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF WILLOW SPRINGS...MOVING
NORTH AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE CABOOL AND WILLOW SPRINGS.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
SOUTHWEST MISSOURI.

LAT...LON 3728 9218 3720 9179 3683 9201 3690 9223
TIME...MOT...LOC 2223Z 200DEG 25KT 3695 9209

HATCH
Special weather statement, May 29, 5:44 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
544 PM CDT FRI MAY 29 2015

MOZ082-092-292315-
TEXAS MO-WRIGHT MO-
544 PM CDT FRI MAY 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WRIGHT AND WEST
CENTRAL TEXAS COUNTIES UNTIL 615 PM CDT...

AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DAWSON...OR 9 MILES NORTHWEST OF MOUNTAIN
GROVE...MOVING NORTHEAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL GENERALLY REMAIN OVER RURAL AREAS OF WEST CENTRAL
TEXAS AND EAST CENTRAL WRIGHT COUNTIES.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
SOUTHWEST MISSOURI.

LAT...LON 3752 9217 3722 9213 3717 9234 3731 9243
TIME...MOT...LOC 2245Z 227DEG 21KT 3725 9233

HATCH
Special weather statement, May 29, 6:10 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
610 PM CDT FRI MAY 29 2015

MOZ082-292345-
TEXAS MO-
610 PM CDT FRI MAY 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TEXAS COUNTY UNTIL 645
PM CDT...

AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CLEAR SPRINGS...OR 7 MILES NORTHEAST OF
WILLOW SPRINGS...MOVING NORTH AT 25 MPH. PENNY SIZE HAIL IS EXPECTED
WITH THIS STORM.

THIS STORM WILL GENERALLY REMAIN OVER RURAL AREAS OF SOUTHERN TEXAS
COUNTY.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
SOUTHWEST MISSOURI.

LAT...LON 3705 9172 3705 9202 3731 9193 3732 9179
      3730 9165
TIME...MOT...LOC 2311Z 196DEG 23KT 3708 9187

HATCH
Special weather statement, May 29, 6:12 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
612 PM CDT FRI MAY 29 2015

MOZ082-292345-
TEXAS MO-
612 PM CDT FRI MAY 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TEXAS COUNTY UNTIL
645 PM CDT...

AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HUGGINS...OR 13 MILES WEST OF HOUSTON...
MOVING NORTHEAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE HOUSTON.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3732 9187 3724 9224 3726 9225 3741 9226
      3760 9196
TIME...MOT...LOC 2312Z 232DEG 24KT 3735 9218

HATCH
Local storm report, May 29, 6:20 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
620 PM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLOOD            MOUNT VERNON            37.10N 93.82W
05/29/2015                   LAWRENCE           MO   PUBLIC

            MINOR STREET FLOODING. APROX 6 INCHES OF WATER FLOWING
            OVER LANDRUM STREET IN MOUNT VERNON.

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:13 PM CDTFlash Flood WarningSGFLaclede4 hr
May 29, 1:10 PM CDTSpecial Weather StatementSGFTaney35 min
May 29, 2:53 PM CDTSpecial Weather StatementSGFMcDonald37 min
May 29, 3:25 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton50 min
May 29, 3:49 PM CDTTornado WarningSGFMcDonald, Newton26 min
May 29, 4:06 PM CDTSevere Thunderstorm WarningSGFMcDonald39 min
May 29, 4:17 PM CDTSpecial Weather StatementSGFNewton28 min
May 29, 4:19 PM CDTSevere Thunderstorm WarningSGFDouglas, Wright41 min
May 29, 4:27 PM CDTSpecial Weather StatementSGFChristian33 min
May 29, 4:44 PM CDTFlash Flood WarningSGFMcDonald, Newton6 hr
May 29, 4:44 PM CDTSpecial Weather StatementSGFBarry, Lawrence31 min
May 29, 4:57 PM CDTSpecial Weather StatementSGFWright33 min
May 29, 5:05 PM CDTSevere Thunderstorm WarningSGFWright40 min
May 29, 5:09 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence36 min
May 29, 5:20 PM CDTSevere Thunderstorm WarningSGFLawrence40 min
May 29, 5:23 PM CDTSpecial Weather StatementSGFTexas37 min
May 29, 5:42 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Lawrence, Stone63 min
May 29, 5:44 PM CDTSpecial Weather StatementSGFWright31 min
May 29, 6:10 PM CDTSpecial Weather StatementSGFTexas35 min
May 29, 6:12 PM CDTSpecial Weather StatementSGFTexas33 min
May 29, 6:13 PM CDTTornado WarningSGFGreene19 min
May 29, 6:44 PM CDTSpecial Weather StatementSGFWebster31 min
May 29, 6:51 PM CDTSevere Thunderstorm WarningSGFWebster, Wright24 min
May 29, 6:54 PM CDTSevere Thunderstorm WarningSGFShannon, Texas36 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.